# SDR DALA2019112506914

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 17,204 hours, 6,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3832 ON INITIAL WALK AROUND FOUND DENT AND GOUGE ON FUSELAGE APPROX. 36" AFT OF L-1 DOOR OPENING AT FLOOR LEVEL .CORRECTIVE ACTION: C/W ERA 583316-14 REV ORIG SECTION . (6362042)
